# SDR SWAA2022032873689

- Difficulty date: February 16, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - CRACK ON VAPOR BARRIER LOC. BTW LBL 31.83 AND LBL 45.64 AT LEFT WHEEL WELL COMPARTMENT 2022-98358 / [01] TOOL USED: CALIPER PN:500-197-30 SN:A18234364 DUE DATE:25/SEP/22.;[02] TOOL USED: HOT BONDER PN:HCS9000B-AV SN:18164925 DUE DATE:16-JAN-23.;[03] TOOL USED: SCALE: P/N: CL5000; S/N: AE-407336; DUE DATE: 16/AUG/22.;[04] TOOL USED : SCALE: P/N: CL5000; S/N: AE-37099; DUE DATE: 16-AUG-22.;[05] REPAIRED ON VAPOR BARRIER LEFT WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW.;[06] REPAIRED ON VAPOR BARRIER LEFT WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW. RII COMPLETED
